Absolutely not. It seems that vitex can actually cause acne breakouts. Vitex is an herb, also known as Chasteberry. It was used for women’s menstrual symptoms of low progesterone in the luteal phase (the part of the cycle that starts at ovulation and ends the day before your next period) and high estrogen levels. The ability of the Vitex to increase progesterone levels is an indirect effect. It is important to know if your progesterone levels truly are low before taking Vitex as it could stimulate an acne breakout from too high of progesterone levels. Using "active" natural ingredients can be dangerous. To balance hormonal acne there is a need to check hormone levels, in a real lab, and advice with an OB/GYN or endocrinologist regarding the best sage and effective treatment that is needed to be based on the labs' results.
To find the right acne treatments for your unique skin, take the free skin assessment by clicking here.